U.S. doctors online nowAsk doctors free
United Kingdom
A 34-year-old male asked:

Can amitriptyline actually cause burning pain in feet and legs. taking it to reduce that symptom ?

2 doctor answers4 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Not so much: Amitriptylene at low doses can help various types of pain. In a small number of cases it has been associated with neuropathic pain. Please realize that the list of side effects has to include anything that anyone ever thought might be related to a medication, not what everyone is automatically expected to experience.
Dr. Karen Dantin
Family Medicine 38 years experience
Could: Any med can cause sideffects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 1, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.